# SDR AJC2004F00000

- Difficulty date: September 23, 2003
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N64YP
- Make and model: Cndair CL6002B16
- Aircraft serial: 5077
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 840534
- Part serial: F53873
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AC DEPARTED, ENROUTE.  DURING CLIMB OUT THE CREW ATTEMPTED TO RETRACT THE LANDING GEAR.  THEY FOUND THAT ALL OF THE GEAR REMAINED IN THE DOWN AND LOCKED POSITION.  AFTER CONSULTING THE ABNORMAL PROCEDURES MANUAL THE CREW ELECTED TO DIVERT TO HOME BASE.  LANDING WAS UNEVENTFUL.  CREW DID NOT DECLARE EMERGENCY.  UPON INVESTIGATION IT WAS DETERMINED THAT NR 2 RT MLG WEIGHT ON WHEELS PROXIMITY SWITCH HAD FAILED.  FAULTY SWITCH WAS REMOVED AND REPLACED.  SATISFACTORY FUNCTIONAL AND OPERATIONAL CHECKS OF LANDING GEAR SYS WAS ACCOMPLISHED.  NO FURTHER DEFECTS NOTED, AC RETURNED TO SERVICE.
